RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 4, Pages 789–806 (Mi izv1846)  

This article is cited in 9 scientific papers (total in 9 papers)

Multiplications in cobordism theories with singularities, and Steenrod–Tom Dieck operations

O. K. Mironov


Abstract: In this paper obstructions to the commutativity and associativity of multiplications in cobordism theories with singularities are determined. Obstructions to the existence and commutativity of multiplications are expressed in terms of Steenrod-tom Dieck operations in cobordism.
General theorems are applied to the cobordism theories $SO^*$, $U^*$, $SU^*$, $Sp^*$ and $Sc^*$ with singularities. Associativity of multiplication is proved in those cases where it exists, as well as the existence of a commutative and associative multiplication if the operation of division by 2 can be carried out in the ring of scalars of a theory with singularities.
As an application of the main theorems, a uniqueness theorem for “generalized $K$-theories” is proved.
Bibliography: 15 titles.

Full text: PDF file (1768 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1979, 13:1, 89–106

Bibliographic databases:

UDC: 513.8
MSC: Primary 55N20; Secondary 55N45, 57R90
Received: 04.02.1977

Citation: O. K. Mironov, “Multiplications in cobordism theories with singularities, and Steenrod–Tom Dieck operations”, Izv. Akad. Nauk SSSR Ser. Mat., 42:4 (1978), 789–806; Math. USSR-Izv., 13:1 (1979), 89–106

Citation in format AMSBIB
\Bibitem{Mir78}
\by O.~K.~Mironov
\paper Multiplications in cobordism theories with singularities, and Steenrod--Tom Dieck operations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 4
\pages 789--806
\mathnet{http://mi.mathnet.ru/izv1846}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=508827}
\zmath{https://zbmath.org/?q=an:0424.55017|0399.55015}
\transl
\jour Math. USSR-Izv.
\yr 1979
\vol 13
\issue 1
\pages 89--106
\crossref{https://doi.org/10.1070/IM1979v013n01ABEH002013}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JB17800006}


Linking options:
  • http://mi.mathnet.ru/eng/izv1846
  • http://mi.mathnet.ru/eng/izv/v42/i4/p789

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. K. Mironov, “Steenrod–Dieck operations and obstructions for admissible multiplications in cobordism theories with singularities”, Russian Math. Surveys, 35:3 (1980), 260–263  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Vershinin, “Symplectic cobordism with singularities”, Math. USSR-Izv., 22:2 (1984), 211–226  mathnet  crossref  mathscinet  zmath
    3. A. V. Pajitnov, Yu. B. Rudyak, “On commutative ring spectra of characteristic 2”, Math. USSR-Sb., 52:2 (1985), 471–479  mathnet  crossref  mathscinet  zmath
    4. Urs Würgler, “Commutative ring-spectra of characteristic 2”, Comment Math Helv, 61:1 (1986), 33  crossref  mathscinet  zmath  isi
    5. Rolf Kultze, Urs Würgler, “A note on the algebra P(n)*(P(n)) for the prime 2”, manuscripta math, 57:2 (1987), 195  crossref  mathscinet  zmath  isi
    6. F. Buzato, “Realizatsiya universalnoi formalnoi gruppy Abelya”, UMN, 51:3(309) (1996), 183–184  mathnet  crossref  mathscinet  zmath
    7. Inès Saihi, “Théorie elliptique entière”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 325:4 (1997), 419  crossref
    8. Nitu Kitchloo, Gerd Laures, W.Stephen Wilson, “The Morava K-theory of spaces related to BO”, Advances in Mathematics, 189:1 (2004), 192  crossref
    9. L. Astey, “Commutative 2-local ring spectra”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 127:01 (2011), 1  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:343
    Full text:53
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019